# SDR COMA0860313

- Difficulty date: June 29, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 21,907 hours, 18,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

TWO GREEN AND ONE ORANGE EMERGENCY PATH LIGHTS FAILED TO ILLUMINATE AT ROWS 6, 7 AND 8 DURING TEST.  REPLACED INVERTER.  (S)
